Generalization of the Mukhamadiev theorem on the invertibility of functional operators in the space of bounded functions

  • V. Yu. Slyusarchuk


We obtain necessary and sufficient conditions of reversibility of the linear bounded operator d m / d t m + A in the space of functions bounded on R.
How to Cite
Slyusarchuk, V. Y. “Generalization of the Mukhamadiev Theorem on the Invertibility of Functional Operators in the Space of Bounded Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 3, Mar. 2008, pp. 398–412,
Research articles